# SDR DALA2016041102780

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 37,613 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 545575-14-BS 655 S21R/S22R DRAIN FITTING HOLE IN FUSELAGE SKIN REPAIR. COMPLY WITH ERA 545575-14 -STA 655 S21R/S22R DRAIN FITTING HOLE IN FUSELAGE SKIN REPAIR.
